# SDR DALA2017041603090

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1403
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.195" LENGTH, WAS FOUND ON FUSELAGE SKIN AT BS 1403, LONGERON 2L. THE SKIN WAS REPAIRED IAW ERA 556329-14A0D, REV ORIG, AND ETI-88-17-088, REV 5.
